# SDR FDEA201107272990

- Difficulty date: July 27, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,886 hours, 10,128 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: AJC758827
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 - INLET COWL LIP FOUND WITH FOUR DENTS.  DENTS MEASURED AND FOUND EXCEEDED LIMITS PER SRM 54-42-02 REV 46, TABLE   102.  DENT DIMENSION:  DEPTH = 0.065 INCH; DIAMETER = 0.380 INCH DEPTH OF DENT IS   MORE THAN 10% OF THE DENT DIAMETER AND THE DISTANCE BETWEEN DENT MARKS IS LESS   THAN 10 INCHES.  INLET COWL LIP TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 54-12-02 REV 47 FIG 202.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
